# SDR 07FDEA01630

- Difficulty date: April 26, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,604 hours, 11,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: A57965171002
- Part serial: FY1125
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 200 MM CRACK IN INNER FACE NEAR PIVOT POINT AT NR 4 LT MOVEABLE FAIRING BONDING REPAIR PERFORMED IAW EA 6-5720-99195 AND RAS/FOK/069/2006 ISS A.
